Logarithmic and complex constant term identities

Chappell, Tom, Lascoux, Alain, Warnaar, S. Ole and Zudilin, Wadim (2013). Logarithmic and complex constant term identities. In David H. Bailey, Heinz H. Bauschke, Peter Borwein, Frank Garvan, Michel Théra, Jon D. Vanderwerff and Henry Wolkowicz (Ed.), Computational and analytical mathematics (pp. 219-250) New York, United States: Springer. doi:10.1007/978-1-4614-7621-4_11

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Chappell, Tom
Lascoux, Alain
Warnaar, S. Ole
Zudilin, Wadim
Title of chapter Logarithmic and complex constant term identities
Title of book Computational and analytical mathematics
Place of Publication New York, United States
Publisher Springer
Publication Year 2013
Sub-type Fully published paper
DOI 10.1007/978-1-4614-7621-4_11
Open Access Status DOI
Year available 2013
Series Springer Proceedings in Mathematics and Statistics
ISBN 9781461476207
9781461476214
ISSN 2194-1009
2194-1017
Editor David H. Bailey
Heinz H. Bauschke
Peter Borwein
Frank Garvan
Michel Théra
Jon D. Vanderwerff
Henry Wolkowicz
Volume number 50
Chapter number 11
Start page 219
End page 250
Total pages 32
Total chapters 31
Subjects 2600 Mathematics
Formatted Abstract/Summary
 In recent work on the representation theory of vertex algebras related to the Virasoro minimal models M(2, p), Adamović and Milas discovered logarithmic analogues of (special cases of) the famous Dyson and Morris constant term identities. In this paper we show how the identities of Adamović and Milas arise naturally by differentiating as-yet-conjectural complex analogues of the constant term identities of Dyson and Morris. We also discuss the existence of complex and logarithmic constant term identities for arbitrary root systems, and in particular prove such identities for the root system G2.
Keyword Constant term identities
Jon's birthday
Perfect matchings
Pfaffians
Root systems
Q-Index Code B1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Book Chapter
Collections: School of Mathematics and Physics
Official 2014 Collection
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 29 Nov 2013, 05:46:03 EST by System User on behalf of Scholarly Communication and Digitisation Service